# SDR EISA2000042

- Difficulty date: April 3, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Component: Landing Gear, Boeing
- Component part number: 65727628
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR TOOK EXCESSIVE AMOUNT OF TIME TO EXTEND AND LOCK.  ACCOMPANIED BY A LOUD WHINING NOISE.  LUBED NOSE LANDING GEAR.  RETRACTION OPERATION CHECK GOOD.  (M)
